# SDR ASAA2015031210976

- Difficulty date: March 12, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 27,920 hours, 8,547 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A1610
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN FWD CARGO COMPARTMENT FLOOR PANEL BETWEEN STA 500B & STA 500C OVER FLOOR STRUCTURE.  ACFT GROUNDED.  REGAN REMOVAL OF FLOOR PANEL & DAMAGE IN FLOOR PANEL REF SRM 53-00-53-1A-1.  FINISHED REMOVAL OF FLOOR PANEL REF SRM 51-40-02. REPAIRED FLOOR PANEL IAW SRM 51-70-13-2R1. DOUBLER MADE FROM .080 2024-T-3, BATCH 1340223. REINSTALLED FLOOR PANEL REF AMM 25-52-10-400-801.
